MAUDE Adverse Event Report: Medline ReNewal MEDLINE; 7205313 @INCISOR BLADE (LIME GREEN) 4.5M

Medline ReNewal MEDLINE; 7205313 @INCISOR BLADE (LIME GREEN) 4.5M
Catalog Number 7205313RH
Medical Device Problem Codes Crack (1135); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the product ¿broke during case.¿.
 
Additional Manufacturer Narrative
According to the customer, when using the incisor blade for a ¿knee scope¿, it ¿broke¿ during the case; the customer reported there was no impact to the patient and no medical intervention or serious injury related to the incident.During the investigation, the received devices were inspected for nonconformities per internal procedure, and it was observed on the received opened devices that the shaft(s) had completely separated from the hub(s) and cracking was observed on the outer hub(s) where the outer shaft(s) are secured to the device.The reported issue was confirmed.The exact root cause of the damaged devices could not be determined; however, a potential root cause of the reported issue was due to side load being applied to the device(s) by the end user.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
7205313 @INCISOR BLADE (LIME GREEN) 4.5M
Manufacturer (Section D)
Medline ReNewal
1500 ne hemlock avenue
redmond OR 94456 -187
Manufacturer Contact
brianna montgomery
three lakes drive
northfield, IL 60093
MDR Report Key50853935
Report Number3032391-2026-00133
Device Sequence Number21206830
Product Code HRX
UDI-Device Identifier10888277375048
UDI-Public10888277375048
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K012667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number7205313RH
Device Lot Number463612
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/17/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2023
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient SexUnknown